Korean J. Math.  Vol 20, No 2 (2012)  pp.
DOI: https://doi.org/10.11568/kjm.2012.20.2.

THE PROPERTIES OF FUZZY CONNECTIONS

Yong Chan Kim, Young Sun Kim

Abstract


We investigate the properties of fuzzy connections. We find generating functions which induce fuzzy connections. In particular, we show that their connections relate to fuzzy relations. 


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr